I came off the pill just before Christmas after forgetting it for a few days and deciding not to start a new pack when I should have (me and hubby are doing the see what happens thing). We bd on new years eve and pretty much every few days since, but have had cramping in lower abdomen since about the 2nd. About 4 or 5 days later I became really exhausted, dizzy and have breast tenderness. This is still happening. The doc has referred me for an ultrasound to see if he can find the source of the cramping but that is not or a few weeks and could be totally unrelated. Ive been having back ache and occasional nausea for the past week and I'm now 4 days late for my af (or I assume based in my withdrawal bleed from the pill). Any help? Please
What you have described could be either pregnancy or coming off the pill.
When you come off the pill you have a normal withdrawl bleed but when you have your first natural period depends on how quickly your body starts producing the hormones to start ovulation.
Some women are more fertile after stopping the pill so get pregnant straght away. Others have a period 4-6 weeks after stopping the pill and others dont have a period for a few months. Again this is based on your body and when it start ovulating again.
It can take a year for your body to get used to not being on the pill and cycles to completely regulate again. If your cycles were irregular before going on the pill the chances are they will be irregular now.
Take a pregnancy test if negative, repeat the test a week later. If both tests are negative then it's unlikely to be pregnancy related but not impossible.
It could just be your body readjusting to having to produce hormones naturally and not have the artificle ones pumped into it every day.
You might also experience hair loss 3-5 months after stopping the pill which lasts a month or two. This is due to a hormonal imbalance in your body and once the hormone leves are correct the hair loss stops and things settle down again.